Research Repository

A Gruss Related Integral Inequality and Applications

Dragomir, Sever S (2003) A Gruss Related Integral Inequality and Applications. Nonlinear Analysis Forum, 8 (1). pp. 79-92. ISSN 1226-7228

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: ResPubID5795
Subjects: Faculty/School/Research Centre/Department > School of Engineering and Science
FOR Classification > 0199 Other Mathematical Sciences Information Systems
Depositing User: VUIR
Date Deposited: 09 May 2011 07:05
Last Modified: 17 Aug 2011 01:23
URI: http://vuir.vu.edu.au/id/eprint/2408
ePrint Statistics: View download statistics for this item

Repository staff only

View Item View Item

Search Google Scholar